# SDR CALA2025112411409

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N29984
- Make and model: Boeing 787-9
- Aircraft serial: 66143
- Aircraft time: 25,442 hours, 2,512 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 7010907H01
- Part serial: AC0984
- Condition: Contaminated
- Location: Zone 200
- Part time: 25,428 hours, 2,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

CREW VERBAL REPORT PASSENGERS IN ENTIRE CABIN EXPERIENCED EYE IRRITATION AND NAUSEA DURING FLIGHT. NO SMOKE OR ODOR EVENT. A/C PACKS OPERATED NORMALLY. CONTACTED SFO HMC TO DEBRIEF CREW FOR ANY ADDITIONAL INFORMATION. DEBRIEFED CREW THE EVENT HAPPENED ON THE LAST QUARTER OF THE FLIGHT.F/A EXPERIENCED  EYES AND NOSE IRRITATION ON THE F/A CREW REST AREA AND FORWARD CABIN.NO SMOKE OR ODOR NOTED. PILOTS DIDN'T EXPERIENCE ANYTHING ON THE FLIGHT DECK.A/C PACK WORKED NORMAL NO OVERHEAT. LOCKED FOR MX CONTROL DEBRIEF. INSPECTED ICS LEVELS FOR POSSIBLE LEAK. FOUND ICS AT NORMAL LEVELS. INSPECTED FWD OVENS AND FOUND DEBRIS CONSITENT WITH MASKING TAPE ADHERED TO INNER SIDE. FOUND BURNT DEBRIS INSIDE OF OVENS WELL. CLEANED AND REMOVED ALL DEBRIS. UNLOCKING FOR MX INSPECTED OVERHEAD FLIGHT CREW REST DUCT HEATER. FOUND PLASTIC FOD ON HEATING ELEMENT. REMOVED AND REPLACED DUCT HEATER. OPS CHECK GOOD. REF AMM 21-41-20
